Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 1, 2022, 8:39 PM CDT for 4 counties in Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2022, 8:39 PM CDT (01:39 UTC)
- Expired
- May 1, 2022, 9:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 64 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 9:18 PM CDT | HAIL 1.75 | 6 E Channing, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1945 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
420
WUUS54 KAMA 020139
SVRAMA
TXC205-341-359-375-020245-
/O.NEW.KAMA.SV.W.0049.220502T0139Z-220502T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
839 PM CDT Sun May 1 2022
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northeastern Oldham County in the Panhandle of Texas...
Northwestern Potter County in the Panhandle of Texas...
Southwestern Moore County in the Panhandle of Texas...
Southeastern Hartley County in the Panhandle of Texas...
* Until 945 PM CDT.
* At 838 PM CDT, a severe thunderstorm was located near Channing, or
21 miles southwest of Dumas, moving east at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. People and animals
outdoors will be injured. Expect hail damage to roofs,
siding, windows, and vehicles.
* Locations impacted include...
Channing, Four Way and Masterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3559 10241 3578 10239 3581 10188 3545 10194
TIME...MOT...LOC 0138Z 273DEG 14KT 3567 10227
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DGW3 follow-up statements
205
WWUS54 KAMA 020145
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
845 PM CDT Sun May 1 2022
TXC205-341-359-375-020245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Oldham TX-Potter TX-Moore TX-Hartley TX-
845 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN OLDHAM...NORTHWESTERN POTTER...SOUTHWESTERN MOORE
AND SOUTHEASTERN HARTLEY COUNTIES...
At 845 PM CDT, a severe thunderstorm was located 5 miles east of
Channing, or 20 miles southwest of Dumas, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Channing, Four Way and Masterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3561 10234 3578 10236 3581 10188 3545 10194
TIME...MOT...LOC 0145Z 273DEG 14KT 3567 10224
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DGW048
WWUS54 KAMA 020153
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
853 PM CDT Sun May 1 2022
TXC205-341-359-375-020245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Oldham TX-Potter TX-Moore TX-Hartley TX-
853 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN OLDHAM...NORTHWESTERN POTTER...SOUTHWESTERN MOORE
AND SOUTHEASTERN HARTLEY COUNTIES...
At 853 PM CDT, a severe thunderstorm was located 7 miles east of
Channing, or 18 miles southwest of Dumas, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Four Way and Masterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3558 10227 3579 10224 3581 10188 3545 10194
TIME...MOT...LOC 0153Z 273DEG 14KT 3567 10220
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DGW086
WWUS54 KAMA 020215
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
915 PM CDT Sun May 1 2022
TXC205-359-375-020225-
/O.CAN.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Oldham TX-Potter TX-Hartley TX-
915 PM CDT Sun May 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM...
NORTHWESTERN POTTER AND SOUTHEASTERN HARTLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
LAT...LON 3581 10188 3562 10191 3562 10195 3565 10207
3580 10210
TIME...MOT...LOC 0215Z 273DEG 14KT 3567 10209
$$
TXC341-020245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-220502T0245Z/
Moore TX-
915 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN MOORE COUNTY...
At 915 PM CDT, a severe thunderstorm was located 7 miles west of Four
Way, or 15 miles southwest of Dumas, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Four Way and Masterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3581 10188 3562 10191 3562 10195 3565 10207
3580 10210
TIME...MOT...LOC 0215Z 273DEG 14KT 3567 10209
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:05 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 1, 7:05 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 705 PM CDT Sun May 1 2022 .AVIATION... For the 00Z TAFs, thunderstorms will likely impact the terminal sites early this evening as an upper level storm system moves across the area. Some storms will be severe across parts of the OK and TX Panhandles this evening. However, confidence is low as to whether or not any particular TAF site will be impacted by a severe storm, so only included TSRA at each site for now. Winds will increase again on Monday as both the surface dryline and a cold front move through the region. 02 && .PREV DISCUSSION... /Issued 220 PM CDT Sun May 1 2022/ MESOSCALE UPDATE... ..Severe weather expected today across most of the Panhandles... * Synoptic Overview: Sharp dryline setup in eastern New Mexico and good moisture advection east of the dryline, as well as an approaching shortwave, will all support the environment for scattered supercells to form along eastern New Mexico and western Texas. These storms are expected to start off more discrete but then transition to be more linear later this evening. * Mesoscale: Some elevated storms have already formed due to the mid level moisture transport, but CAPE values are pretty marginal, and so far the updrafts have struggled to sustain themselves in the higher sheared environment, but we'll monitor closely as the hours progress the atmosphere will become more unstable. Later this afternoon as we continue to heat up and as storms become more surfaced based, there will be ample CAPE available, possibly in excess of 2000 J/kg. Effective shear 35-45kts and effective helicity values 200m 2/s2 will be supportive of supercells capable of strong rotating updrafts. A warm front is expected to retreat north later this evening, that will increase the moisture and lower the LCLs further. We are expected to have a drier boundary layer and very steep mid level lapse rates which would allow SB CAPE values along that frontal boundary to be near 3000 J/kg. A shortwave trough will move through this afternoon and evening in addition to right being under the influence of the right entrance region of the upper level jet will aid in large scale accent. Additionally, a strong low level jet will be in place later this evening. This along with the east to southeast surface flow will be supportive of a tornadic environment. But storms will need to stay discrete and if one manages to latch on to the frontal boundary then there's a decent chance for tornado development, and it may even be able to persist for some time. Given the environment, those supercells that form along the frontal boundary and can tap into more SB CAPE values, then the hail threat could even exceed 3" in diameter, in addition to the other hazards. On the other side of the coin, if the storms do congeal into more of a cluster environment earlier, then we'll need to pay close attention to possible QLCS spin ups, but the tornado threat from supercells at that point would be very limited as storms would be more liner in nature. As moisture advection enhances around the 5-9pm time frame across the Panhandles, PWAT values will be approaching 1.00" at Amarillo which is right along the climatological max for this time of year. So we can expect very heavy rain with these storms. The discrete storm motion looks to be around 20 to 30 mph out of the southeast, which should keep flooding issues localized to areas of poor drainage. Now later on as storms become more clustered, then possible training could occur that will increase the flooding threat further. This should be mainly focused in the south and southeast Panhandles. * Threats: As noted in the Mesoscale discussion, very large hail in excess of 3" is possible. Strong damaging wind gusts up to 75 mph will be possible. Tornadoes can't be ruled out and will be more favored in the southern Panhandles or along the warm front boundary with discrete supercells. Localized flooding or flash flooding, mainly in the southern or southeastern Panhandles, given the higher moisture content and better chances for multiple storms. * Timing & Location: Elevated storms occurring in the western Panhandles over the next few hours, these storms are not expected to be severe, but may be strong. Scattered supercells expected to develop around 3 to 5 PM in the western Panhandles, and will track east northeast across the Panhandles. Storms will likely start to merge into a cluster across the central and eastern Panhandle in the 7 to 9 PM time frame, with storms exiting the eastern Panhandles in the midnight to 2 AM time frame. In general all areas have a decent chance to see a storms today. * Summary: Severe storms will all hazards will be in play, the best chance for all hazards will be between 3 and 9 PM, with the highest tornado threat in the 5 to 9 PM time frame. The hail and tornado threat drop off quite a bit after 9 PM, and it will become mostly a wind threat from that point on. Very heavy rain can be expected and the further south and east, the higher the moisture content, so localized flooding, or flash flooding can't be ruled out. LONG TERM...Monday through Saturday Night... An H5 low currently over portions of northern NV and SE OR will trek east to southeast overnight bringing the base of an H5 trough over the FA going into Monday afternoon. During the early morning hours the dryline will mix east bringing in some drier air temporarily for the afternoon. During the evening the H5 trough will enable a cold front to surge south bringing dewpoints up slightly behind the front going into Monday night. Overnight Monday into Tuesday some areas in the northwest FA may be able to drop down to freezing behind the front, aided by calm winds and clear skies. Tuesday, slight ridging will build in over the area with another H5 low that will be positioned over ID into northern UT. This will be the next system poised to possibly bring precipitation to the area. Despite the ridge in place on Tuesday temperatures will still only be in the 70s for a high. Overnight lows will be warmer with breezy southerly winds going into Wed morning. Even the northwest will stay well into the 40s for the overnight low. While the next upper level system is to bring precipitation to the area on Wed. It is starting to look like a leeside low will develop over eastern NM and move east pushing the dryline into OK. A weak cold front will swing south on the back side of this surface low bringing some decent dewpoints into the Panhandles as opposed to the really dry air on the dry side of the dryline. There will still be some hope of showers and thunderstorms but this setup will push the rich moist air into western and central OK where severe storms will be more likely. With the front Wed some cooler temperatures will be in place over night and into Thursday. Thursday's afternoon highs are expected to be in the upper 60s in the northern Panhandles while the southern TX Panhandle sees mid 70s. Friday into next weekend is progged to be well into the 90s once again as a much broader ridge builds in. Hoffeditz Fire Weather...Mainly Monday.. Early Monday a dryline will quickly shove off to the east bringing dry conditions to the southwestern to south-central TX Panhandle. Breezy west winds up to 20 mph (20foot) with gust up to 30 to 35 mph. These winds will combine with RH values as low as 9 percent to possibly create critical fire weather conditions across much of the southern Texas Panhandle. There is a caveat, and that is how much rain comes today to help with overall ERC values. Some localized areas could get a soaking rain, helping to curb any critical fire weather conditions. Each day there after there will be a chance for elevated to critical fire weather conditions mainly in the far western combined Panhandles. Again, all depends on possible rainfall. Hoffeditz AVIATION...18Z TAFS... VFR conditions will prevail for the majority of the TAF period, but there will likely be disruption to the terminals due to thunderstorms in the 22-03z time period. Right now strong damaging winds, large hail, heavy rain, and tornadoes will be possible with these storms. Have noted about a 3 hour period of reasonable confidence that storms will occur. That being said, we'll make tweaks as needed and amend that TAFS to account for any changes in the environment. After the storms pass by about 3z VFR conditions should return with southeast winds around 15kts shifting more westerly at the end of the TAF period. It's possible KGUY will have some lingering morning low clouds that could support a few MVFR/IFR hours. Confidence is not high enough at this time to not anything other than a scattered low deck at KGUY. Weber && .AMA Watches/Warnings/Advisories... TX...None. OK...None. &&
Hazardous weather outlook, May 1, 4:12 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 412 PM CDT Sun May 1 2022 OKZ001>003-TXZ001>020-317-021100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 412 PM CDT Sun May 1 2022 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Severe thunderstorms will be possible this afternoon into tonight for all of the combined Texas and Oklahoma Panhandles. Hazards will include large hail up to two and half inches, damaging winds, possible flooding and maybe a tornado or two. A Severe Thunderstorm Watch is in effect until 11 PM CDT this evening for all of the Oklahoma and Texas Panhandles. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated to critical fire weather conditions will be possible for portions of the combined Oklahoma and Texas Panhandles Monday afternoon. Thunderstorms will be possible Wednesday afternoon into evening. Widespread severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions Monday afternoon.
In the hours before
Local storm report, May 1, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FELT 36.57N 102.78W
05/01/2022 M0.88 INCH CIMARRON OK EMERGENCY MNGR
&&Local storm report, May 1, 8:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL STINNETT 35.82N 101.45W
05/01/2022 M1.50 INCH HUTCHINSON TX PUBLIC
&&Special weather statement, May 1, 8:22 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Amarillo TX
822 PM CDT Sun May 1 2022
TXZ013>015-018>020-020215-
Gray TX-Wheeler TX-Donley TX-Carson TX-Collingsworth TX-Armstrong TX-
822 PM CDT Sun May 1 2022
...Strong thunderstorms will impact portions of southwestern Wheeler,
northeastern Armstrong, southeastern Carson, Gray, Collingsworth and
Donley Counties through 915 PM CDT...
At 822 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Mcclellan to 3 miles northwest of
Memphis. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wellington, Clarendon, Mclean, Groom, Lefors, Howardwick, Hedley,
Dodson, Lutie, Lelia Lake, Lake Mcclellan, Lela, Quail, Samnorwood,
Kellerville, Goodnight, Dozier, Alanreed and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
&&
LAT...LON 3475 10072 3486 10086 3503 10137 3536 10097
3562 10067 3562 10063 3484 10000 3475 10000
TIME...MOT...LOC 0122Z 226DEG 30KT 3525 10091 3476 10059
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
WardLocal storm report, May 1, 8:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM NON-TSTM WND GST 3 SE DUMAS 35.83N 101.93W
05/01/2022 M60 MPH MOORE TX MESONET
&&Local storm report, May 1, 8:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
826 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 1 SSW PANHANDLE 35.33N 101.39W
05/01/2022 M64 MPH CARSON TX MESONET
&&Local storm report, May 1, 8:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG FRITCH 35.64N 101.60W
05/01/2022 HUTCHINSON TX EMERGENCY MNGR
TREE LIMBS DOWN, SMALL BUILDING DAMAGED, AND
DEBRIS ON A POWERLINE.
&&The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:01 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 59 min |
| May 1, 7:07 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 68 min |
| May 1, 7:16 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 59 min |
| May 1, 7:30 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter, Randall | 60 min |
| May 1, 7:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 56 min |
| May 1, 7:59 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson | 3 hr |
| May 1, 8:08 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 67 min |
| May 1, 8:11 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Roberts | 64 min |
| May 1, 8:22 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray | 53 min |
| May 1, 8:30 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 46 min |
| May 1, 9:12 PM CDT | Special Weather Statement | AMA | Potter | 48 min |
| May 1, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 60 min |
| May 1, 9:21 PM CDT | Special Weather Statement | AMA | Hartley | 24 min |
| May 1, 9:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 49 min |
| May 1, 9:29 PM CDT | Special Weather Statement | AMA | Armstrong | 31 min |
| May 1, 9:30 PM CDT | Special Weather Statement | AMA | Roberts | 30 min |
| May 1, 9:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 55 min |
| May 1, 9:58 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 34 min |
| May 1, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 28 min |
| May 1, 10:08 PM CDT | Special Weather Statement | AMA | Hutchinson | 52 min |
| May 1, 10:10 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 15 min |
| May 1, 10:16 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 13 min |
| May 1, 10:33 PM CDT | Special Weather Statement | AMA | Hemphill | 57 min |
| May 1, 11:15 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 60 min |
| May 1, 11:22 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore | 38 min |
| May 1, 11:44 PM CDT | Tornado Warning | AMA | Moore | 31 min |
| May 2, 12:01 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 59 min |
| May 2, 12:58 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 47 min |
| May 2, 1:38 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 52 min |
| May 2, 1:46 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 29 min |
| May 2, 1:58 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 32 min |
| May 2, 3:14 AM CDT | Red Flag Warning | AMA | Armstrong, Collingsworth, Donley, Wheeler | 16 hr |
| May 2, 1:23 PM CDT | Frost Advisory | AMA | Carson, Deaf Smith, Gray, Hansford, Hemphill, Hutchinson and 6 more | 17 hr |
| May 2, 1:23 PM CDT | Freeze Warning | AMA | Dallam, Hartley, Moore, Sherman | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.